It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


my doctor was hesitant to prescribe me adderall b/c i was having symptoms in my adult hood and never had any when i was younger. however, he said he was confortable prescribing it since its a good addition to the zoloft treatment i was on. he said that sometimes when the anti depressent hasn't completely worked, that oftentimes a stimulant drug is added on. he didnt caution me about taking them at the same time. i have to take them both in the AM.

ive been on zoloft for about 2+ years and just started teh adderall recently. please listen to your doctor, but i would imagine, especially with zoloft, that stopping it for that long of a time, and since you've been on it for so long that maybe you are experiencing early withdrawal. at one point i was getting off the zoloft and i had to be tapered down in order to do it without any side effects. just a thought. id take it as he prescribed or call your doc or pharmacist to see if there is any harm in taking them together. i always hear conflicting stories on these things and doctors all think different things. funny, isn't it? but again, i stress listening to your doc and ask him questions until you feel comfortable. let me know if you have any more questions.





All times are GMT -7. The time now is 12:49 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!